# SDR SWAA2023032109551

- Difficulty date: February 23, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z ANGLE COMMON TO SHEARWEB UPPER SURFACE STA 993; LBL 37; WL 208.<[01] REMOVED CORROSION ON Z ANGLE COMMON TO SHEARWEB UPPER SURFACE STA 993; LBL 37; WL 208. AREA BLENDED .5' BY .5' AROUND FLOOR PANEL HOLE; FOUND TO BE 100% MATERIAL LOSS FROM .050' AND OUT OF LIMITS PER SRM 53-70-51-1A-1; SRM 51-10-02-0G-0 REPLACEMENT OF PART IS APPLICABLE.;[02] REMOVED DAMAGED Z ANGLE COMMON TO SHEARWEB UPPER SURFACE STA 993; LBL 37; WL 208 PER SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTIONS STEP 1.;[04] LOCATED AND DRILLED NEW Z ANGLE COMMON TO SHEARWEB P/N 147A5710U1 STA 993; LBL 35-47; WL 208 PER SRM 51-40-05-0G-0 AND DWG 147A5700.;[05] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS;[06] OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION STEP 6. VERIFIED OK TO INSTALL.;[08] INSTALLED NEW Z ANGLE COMMON TO SHEARWEB P/N 147A5710U1 STA 993; LBL 35-47; WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5700.;[09] VERIFIED CORRECTIVE ACTION 8 INSTALLATION;[10] TASK COMPLETE
